| Model Number |
E1455 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, the clear insulation of the electrode fell into the patient's cavity/body.It was fully retrieved but x-ray was not required to assist in locating the pieces.This had apparently happened several times at several of musc locations.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d3 (mfr address), d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the clear insulation was detached from the electrode.Damage to the blue shrink wrap was also observed.Functional testing found that when attaching and detaching the electrode, user should be grasping the electrode by the more durable overmold.Using tools will inflict damage and may result in detachment of the clear piece of insulation.It was reported that the device component was disengaged and the insulation was damaged.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur with consistent misuse.Off label technique inserting and extracting the electrode and/or modifying the insulation.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: do not modify or add to the insulation of activate electrodes.Grasp the insulation sleeve on the electrode.Insert the electrode into the pencil.Inspect the electrode for insulation damage and coating damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.